U.S. doctors online nowAsk doctors free
NC
A male asked:

I started taking lamictal again yesterday and i think i took to much. 25 mg last, 25 mg, this morning and then 25 mg tonight. worried about side effects?

1 doctor answer1 doctor weighed in
Dr. Richard Zimon
Internal Medicine 59 years experience
Not to worry: This mistake may make you sleepy but the RANGE of dosage for this medication is rather large! Go back to the original plan! Good Luck! Feel better! Dr Z

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 15, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.